Self withdrawal from Lortab
Asked Apr 13, 2009, 03:52 AM
I have been using various dosages of Lortab (5-7.5-10) over a period of 9 months. I used it everyday because of extreme back pain. Sometimes I would tak more then I was supposed to (5-6) instead of 3-4. I got to the point when I realized that I was highly addicted to this med and I had to rid my body of it and got something else that was not as addictive (tramadol). I started on Friday morning to rid my body of this med and it has been just awful. The withdrawals from it has been more then I could have expected. I am now in day 3 and finally I am strting to feel better. Never do I ever want to go through this again, If I had the way to have gone to a hospital or had a doctor that would have helped me with some other medicine to combat some of these withdrawals symptoms that would have been a big help. I had to do it on my own, Had to call the medics last night because I was having trouble breathing. This morning I feel a bit better but the symptoms of withdrawal are still there, only now I thnk I can handle it.
It will be a cold day in hell when I take another of any of these drugs that latch onto you like this one did to me. Be careful people... have a good doctor who will watch out for you, Not ust a drug dispenser. Good Luck
Would like some feedback if you have tried to detox yourself!! Good Luck